# SDR USAA950662

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Belt Beam
- Condition: Cracked
- Location: Bs 107
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND 2 CRACKS, .1250 INCH EACH, IN STA 207, LT SIDE TOP OF BOTTOM WINDOW BELT BEAM.  INSTALLED DOUBLER TYPE REPAIR PER SRM 53-03, FIGURE 36.  (X)
